On the ginzburg-landau wave equation

Research output: Contribution to journalArticlepeer-review


This note studies the global existence of strong solutions of the initial value problem of the Ginzburg-Landau wave equation on Rn(n = 1, 2, 3).

Original languageEnglish (US)
Pages (from-to)167-170
Number of pages4
JournalBulletin of the London Mathematical Society
Issue number2
StatePublished - Mar 1990

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the ginzburg-landau wave equation'. Together they form a unique fingerprint.

Cite this